# SDR 2005FA0000497

- Difficulty date: February 23, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N195RB
- Make and model: Cessna 182
- Aircraft serial: 26005C
- Engine: Lyc IO540V4A5
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: D20880
- Condition: Cracked
- Location: Governor
- Component: Governor
- Component part number: DC290D1B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYWEIGHT BASE CRACKED ALSO ASSOCIATED PART C20886 SPRING HEAD AND B20882-1.  SPRING DRIVE ALSO CRACKED.  (K)  (22124)
